# SDR USAA2012122100010

- Difficulty date: December 20, 2012
- Submitted: December 21, 2012
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 40,697 hours, 14,698 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 61639103
- Part serial: C0915
- Condition: Low Pressure
- Location: Evac Slide
- Part time: 24,462 hours, 9,128 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CIDS CAUTION 'SLIDE PRESS LOW MID LEFT'.  REMOVED AND REPLACED L2 SLIDE BOTTLE IAW AIRBUS MAINTENANCE MANUAL 25-62-49.
